MAUDE Adverse Event Report: Maquet Critical Care AB BASE UNIT SERVO-U; Ventilator, Continuous, Facility Use

Maquet Critical Care AB BASE UNIT SERVO-U; Ventilator, Continuous, Facility Use
Model Number 6694800
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
Manufacturer's ref.#: (b)(4).
 
Additional Manufacturer Narrative
On-site investigation was performed by our field service engineer.The claimed issue was reproduced during troubleshooting.According to the information received in the service report, replacement of the pull magnet resolved the issue.The ventilator passed all functional and safety tests and was cleared for clinical use.The safety valve including pull magnet is located in the inspiratory pipe.The movable axis of the pull magnet closes or opens the safety valve membrane.The pull magnet is controlled by expiratory channel board.The safety valve opening pressure is calibrated to 117 ±3 cmh2o during each pre-use check.The safety valve pull magnet enables the inspiratory gas to be released from the inspiratory pipe via the emergency air intake resulting in decreased inspiratory pressure.The defective part was not returned for investigation despite our request.According to the information received, it was retained by the customer.The reported issue was confirmed in provided device's logs.Our conclusion is that the pull magnet was the cause of the failure.

Brand Name
BASE UNIT SERVO-U
Common Device Name
Ventilator, Continuous, Facility Use
Manufacturer (Section D)
Maquet Critical Care AB
roentgenvagen 2
solna
Manufacturer (Section G)
Maquet Critical Care AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key50097558
Report Number8010042-2026-0001037
Device Sequence Number13262411
Product Code CBK
UDI-Device Identifier07325710001110
UDI-Public(01)07325710001110(11)240214
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6694800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown